# SDR KCSA202512241576

- Difficulty date: December 15, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 69,183 hours, 13,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D32
- Part serial: 19694
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED HARD LANDING. NG TOUCHDOWN. A/T: PERFORMED HARD LANDING COND INSP IAW B747-400 AMM 05-51-05, NDN AT THIS TIME.  MULTIPLE EMERGENCY DESCENT DEVICES DEPLOYED. A/T: TRFD TO DMI 100265286 IAW MEL 25-61-1-1-1 CAT C.  DECENT DEVICES R & R IAW AMM 25-61-01.
